# SDR SWIA95703

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Bulbs
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GREEN LIGHTS ON NOSE GEAR ILLUMINATED WITH GEAR HANDLE DOWN.  REPLACED BULBS IN NOSE DOWN INDICATOR LIGHTS AND A AND B CHECKS GOOD.
